# SDR SWIA200820211

- Difficulty date: June 10, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 8,735 hours, 5,489 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING RIB BETWEEN 195DL AND 196DR CRACKED.  C-CHECK, REPAIRED PER SRM.
